# SDR ASOA2014072310923

- Difficulty date: July 19, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 27,970 hours, 25,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT ILLUMINATE.  SYSTEM SELF RESET IAW MCC NO FURTHER ACTION REQUIRED.
